# SDR SWIA200616342

- Difficulty date: February 27, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 13,107 hours, 10,896 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2110
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE INFLIGHT.  REPLACED HYD NR 3 OB PCU IAW 27-62-01, OPERATIONAL CHECK GOOD.
